# SDR SWAA074111

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 6,610 hours, 3,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND BULL NOSE EMERGENCY EXIT LIGHTS INOP BETWEEN ROW 9 ABC AND ROW 11 ABC.  REMOVED AND REPLACED BATTERY PACK PER MM.
